Performance Rules/Cut Offs

Performance Cuts Offs

Buffalo Ultra SkyMarathon
Based on 6am start.
Chalet: 9 hours. You must leave the Chalet on the return leg by 3pm.
Eurobin Creek 11 Hours. You must leave Eurobin Creek by 5pm.
Clearspot: You must leave Clearspot by 9pm.
Runners on the cut off time will be checked at Bakers Gully and also Mystic Hill for suitability to continue.
Course closes at 11pm: 17hours.

Buffalo SkyMarathon
Based on 7am start.
Eurobin Creek: 4 hours You must leave the Eurobin Creek picnic area by 11am.
Clearspot: 7 hours – you must leave Clearspot by 2pm
Course closes at 9 hours – 4pm.

Buffalo Stampede SkyRun – 20km
Based on 8am start
Clearspot – 4 hours – you must leave Clearspot by 12noon
Courses Closes at 3pm

Buffalo Stampede SkySprint – 10k
Based on 8am Start
Course Closes: 4 hours – 12noon.

This event is a tough event and we have made the cut off times as generous as possible to ensure you have time to walk the tough sections and spend time in an aid station if needed but still finish well before the cut off times.
As daylight falls and runners are out in the bush after a long day on their feet the risks of injury increase significantly and it is mainly the safety aspect that has been taken into account as we set the cut off times.
The cut off time reflects the deadline for leaving the aid station. If you are in the aid station after the cut off time – you will be removed from the event. This policy will be strictly enforced. It is not negotiable.
An Aid Station Marshall will make an announcement at 3,2 and 1 minutes to instruct all runners in the aid station that the aid station is closing. While it seems strict we are simply drawing a line in the sand. It is definite and clear and we believe this means it will allow all runners to be clear on the procedure if they are flirting with cut off times.

suunto line

Performance Rules

The purpose of these rules is to ensure the events integrity as a test of individual performance under equal conditions for all who are participating. The performance rules were put together with the following guiding principle in mind. A fair and safe event for all participants.

Any violation of the rules will be grounds for disqualification and possible banning from future events.

  • Each runners official race number must be worn prominently on the front of the body and must be easily visible at all times.
  • Pace runners are not allowed.
  • Runners must follow the marked trail at all times. Any runner departing from the official trail must return to the point of departure on foot before continuing.
  • Each runner must complete the entire course under his own power. No physical or mechanical aids are allowed, with the exception of Walking Poles which are allowed.
  • Except in case of medical emergency, runners may not accept aid or assistance in any form from anyone between checkpoints.
  • Runners may not store supplies of any kind along the trail.
  • All cut-off times will be strictly enforced. Runners must be checked OUT of the checkpoint BY the cut-off time. Runners returning to the checkpoint after the cut-off time will be removed from the event.
  • We operate under a strict “leave no trace” policy. Litter and rubbish which is left on the trails will incur both time penalties and possibly disqualification for repeat offenders. Minimum penalty for this offence is 30 minute time penalty.
  • Runners must refrain from any act of bad sportsmanship. Misdirection, physical contact etc is not acceptable and will incur both time penalties and possibly disqualification for repeat offenders.
  • Any runner who is unable to finish the event must personally inform staff at the aid station of the nearest checkpoint of his decision to withdraw and make sure their race number is recorded. Runners who leave the course without turning in their race number will be classified as “lost,” thereby activating the First Aid Wilderness Team to look go out on the trails and look for them.. In the case we are looking for you but you have gone home without notifying us – any costs associated with this will be billed to the runner.Minimum charge is $250.
  • This is a trail run event and not a walking event. Unless you are an exceptional walker you cannot expect to walk the entire course and still finish before the cut off times. All runners, will walk during the event at times, especially the uphills and especially as fatigue sets in. While this is expected – setting out to the walk the entire course is not within the realm of this event.
  • Runners who are asked to leave the course due to not making a time cut off and who do not follow the instruction will be charged a fee for the remaining time they are on the course. This fee is equal to $140 per hour for each staff member allocated to track and care for the runner. With a minimum of two hours. This will be invoiced to the runner after the event.

la sportiva line





Comments are closed.